MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT231412
Medical Device Problem Codes Malposition of Device (2616); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, patient underwent an endovascular aneurysm repair procedure utilizing a gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg conformable).Reportedly, the 1st stage of trunk ipsilateral leg conformable deployed fine, cannulated the gate, and at the 2nd stage, the constraining sleeve would not release.Physician tried pulling on the handle a few times and when pulling, felt resistance as if it was stuck, and whole graft moved a little bit down (less than 5mm) but the graft was still at the ideal location physician wanted to deploy at.Physician then opened the backup deployment hatch, and removed deployment lines 2, 3, and 5 but was unable to remove deployment line 4 as it was stuck.Physician then tried to balloon the proximal end of the graft but that did not help in releasing the suture line.Physician moved to deploy ipsilateral limb with the 5th line and the 2nd constraining sleeve (line 4) was left inside the patient as endotrash either in the common iliac or the aneurysm sac.The suture line left is estimated to be 8-10in in length.Physician stated the cause of the resistance is unknown as there were no patient anatomical challenges with long aortic neck, bit of tortuosity but that was not a factor.Overall, rest of deployment was completed successfully with no patient adverse events as result of leaving the suture line as endotrash.1900-e: -deployment events - other/unknown is used to capture the constraining sleeve not releasing from the graft and left inside patient as endotrash.
 
Additional Manufacturer Narrative
Added b5, g1/g2, h1/h2, h6.H6: removed d1002 - adverse event related to procedure.H6: d15.Cause not established: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.".
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, patient underwent an endovascular aneurysm repair procedure utilizing a gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg conformable).Reportedly, the 1st stage of trunk ipsilateral leg conformable deployed fine, cannulated the gate, and at the 2nd stage, the constraining sleeve would not release.Physician tried pulling on the handle a few times and when pulling, felt resistance as if it was stuck, and whole graft moved a little bit down (less than 5mm) but the graft was still at the ideal location physician wanted to deploy at.Physician then opened the backup deployment hatch, and removed deployment lines 2, 3, and 5 but was unable to remove deployment line 4 as it was stuck.Physician did not cut through the catheter but did end up cutting line 4 inside the hatch and at no point did the deployment line break.Physician then tried to balloon the proximal end of the graft but that did not help in releasing the suture line and unsure if ballooning opened the graft fully.Physician then moved to deploy ipsilateral limb with the 5th line and the 2nd constraining sleeve (line 4) was left inside the patient as endotrash either in the common iliac or the aneurysm sac.The suture line left is estimated to be 8-10in in length.Physician stated the cause of the resistance is unknown as there were no patient anatomical challenges with long aortic neck, bit of tortuosity but that was not a factor.Overall, rest of deployment was completed successfully with no patient adverse events as result of leaving the suture line as endotrash.1900-e:-deployment events - other/unknown is used to capture the constraining sleeve not releasing from the graft and left inside patient as endotrash.1960-e:-other/unknown is used to capture the physician cutting deployment line 4 in the backup hatch.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24129662
Report Number3007284313-2026-04527
Device Sequence Number10394600
Product Code MIH
UDI-Device Identifier00733132651016
UDI-Public(01)00733132651016(17)281009
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT231412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale